MAUDE Adverse Event Report: SALTER LABS PARKER FLEX-TIP; PARKER TRACH VAC WITH FLEX-TIP AND THINCUFF (H-PFTVPU), 8.0MM

SALTER LABS PARKER FLEX-TIP; PARKER TRACH VAC WITH FLEX-TIP AND THINCUFF (H-PFTVPU), 8.0MM
Model Number I-PFTVPU-80 (H-PFTVPU-80)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 19 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
It was reported that intubation was performed on (b)(6) 2026, at 10:00 pm.On (b)(6) 2026, the endotracheal tube was exchanged due to decreased ventilation volume.Following extubation, the medical staff inspected the device and noted that the cuff was unable to be inflated.

Brand Name
PARKER FLEX-TIP
Common Device Name
PARKER TRACH VAC WITH FLEX-TIP AND THINCUFF (H-PFTVPU), 8.0MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24638800
Report Number3004748541-2026-00055
Device Sequence Number9895010
Product Code BTR
UDI-Device Identifier10749065101808
UDI-Public(01)10749065101808(10)2402TVU0579M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFTVPU-80 (H-PFTVPU-80)
Device Catalogue NumberI-PFTVPU-80 (H-PFTVPU-80)
Device Lot Number2402TVU0579M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight60 KG